On the optimal dividend strategy in a regime-switching diffusion model

Jiaqin Wei*, Rongming Wang, Hailiang Yang

*Corresponding author for this work

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

In this paper we consider the optimal dividend strategy under the diffusion model with regime switching. In contrast to the classical risk theory, the dividends can only be paid at the arrival times of a Poisson process. By solving an auxiliary optimal problem we showthat the optimal strategy is the modulated barrier strategy. The value function can be obtained by iteration or by solving the system of differential equations. We also provide a numerical example to illustrate the effects of the restriction on the timing of the payment of dividends.

Original languageEnglish
Pages (from-to)886-906
Number of pages21
JournalAdvances in Applied Probability
Volume44
Issue number3
DOIs
Publication statusPublished - Sep 2012

Keywords

  • Dividend strategy
  • HJB equation
  • Markov decision process
  • Regime switching

Fingerprint Dive into the research topics of 'On the optimal dividend strategy in a regime-switching diffusion model'. Together they form a unique fingerprint.

Cite this